# SDR AC2A4LP10072011

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N104LP
- Make and model: Bell 206L-3
- Aircraft serial: 51481
- Aircraft time: 13,937 hours
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Obstructed
- Location: Defogger
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BEFORE TAKEOFF, TURNED THE DEFOG VENT MOTOR ON FOR VENTILATION. AFTER TAKEOFF, CLOSED THE CABIN VENT. MIDWAY THROUGH CLOSING, SPARKS AND SMOKE COULD BE SEEN IN THE NOSE NEAR THE DEFOG VENT MOTOR. DEFOG VENT MOTOR CIRCUIT BREAKER TRIPPED AND SMOKE AND SPARKS STOPPED.  FOUND THAT VENT DOOR CABLE CONTACTED THE FAN WHEN CLOSED, INSPECTED FAN MOTOR, FOUND SERVICEABLE, REPOSITIONED AND RETURNED TO SERVICE.
